RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 94, Number 2, Pages 307–315 (Mi tmf1424)  

This article is cited in 1 scientific paper (total in 1 paper)

Weyl shift of $q$-oscillator and $q$-polynomials

A. S. Zhedanov

Donetsk Physical-Technical Institute, National Academy of Sciences of Ukraine

Abstract: A unitary Weyl operator $U_q(w)$ that realizes a “$q$-shift” automorphism for the $q$-oscillator is found. Explicit expressions for the matrix elements and coherent states are found. It is shown that the Weyl $q$-operator generates isospectral families of orthogonal polynomials that generalize the Charlier and Hermite polynomials.

Full text: PDF file (731 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 94:2, 219–224

Bibliographic databases:

Received: 27.04.1992

Citation: A. S. Zhedanov, “Weyl shift of $q$-oscillator and $q$-polynomials”, TMF, 94:2 (1993), 307–315; Theoret. and Math. Phys., 94:2 (1993), 219–224

Citation in format AMSBIB
\Bibitem{Zhe93}
\by A.~S.~Zhedanov
\paper Weyl shift of $q$-oscillator and $q$-polynomials
\jour TMF
\yr 1993
\vol 94
\issue 2
\pages 307--315
\mathnet{http://mi.mathnet.ru/tmf1424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1221738}
\zmath{https://zbmath.org/?q=an:0794.33013}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 94
\issue 2
\pages 219--224
\crossref{https://doi.org/10.1007/BF01019333}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LZ24300010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1424
  • http://mi.mathnet.ru/eng/tmf/v94/i2/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Atakishiyev, S. K. Suslov, “The Clebsch–Gordan coefficients for the quantum algebra $SU_{q}(2)$”, Theoret. and Math. Phys., 98:1 (1994), 1–7  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:240
    Full text:83
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021